# SDR DALA2024121711763

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 94,904 hours, 44,231 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 810A000004
- Part serial: 01664
- Condition: Leaking
- Location: Rudder
- Part time: 87,403 hours, 41,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE FLIGHT ATTENDANTS IN AFT REPORTED SMELLING WET SOCK ODOR AND FLIGHT ATTENDANTS IN THE FORWARD SMELLED SAME ODOR UPON OPENING DOOR.  FLT CREW DID NOT COMPLETELY FILL OUT SMOKE AND FUME QUESTIONNAIRE. RAN PACKS OFF ENG1 BLEED, ENG 2 BLEED, AND APU BLEED SEPARATELY. HAD OILY SMELL IN COCKPIT FOR APPROX. 10 SECONDS ON APU BLEED. T/S PER TSM 05-50-00-810-831-A. INLET, AND TAILCONE. FOUND FRESH FLUID STREAKING DOWN THE TAILCONE FROM THE RUDDER TO THE APU INLET. OPENED VERTICAL STAB TRAILING EDGE PANEL 325CL. FOUND LOWER RUDDER ACTUATOR 1025GM LEAKING. REINSTALLED 325CL TEMPORARILY PER A320 AMM 55-33 PER MGMT. REQUEST. REPLACED RECIRC FILTERS BEFORE DUCT BURNOUT PER A320 AMM 21-21. FOUND COILED TUBE TO BE LEAKING & NOT THE ACTUATOR. COILED REMOVED & LEFT ACCESS PANEL OPEN FOR MTC. INSTALLED LOWER RUDDER ACTUATOR COIL LINE PER A320 AMM 20-23. LK CK GOOD. INSTALLED LEFT RUDDER PANEL. FOUND RUDDER ACTUATOR 1025GM LEAKING FROM DRAIN. BEGAN REMOVAL OF RUDDER SERVO CONTROL PER A320 AMM 27-24 UP TO STEP (4) (B). REMOVED RUDDER SERVO CONTROL PER A320 AMM 27-24. OK TO INSTALL LOWER RUDDER SERVO CONTROL 1025GM. INSTALLED LOWER RUDDER SERVO CONTROL UP TO STEP 4.C.13 PER A320 AMM 27-24-51-000-001-A. COMPLETED INSTALL OF LOWER RUDDER SERVO CONTROL PER A320 AMM 27-24. OPS & LK CK GOOD. C/W RII OF LOWER RUDDER SERVO CONTROL 1025GM FOR INSTALLATION, SECURITY, ADJUSTMENT, AND TEST IAW A320 AMM 27-24- 51-400-001-A. (LP: 6717696)
